# SDR DALA1234595530

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 76,266 hours, 31,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT WROTE UP EMERGENCY FLOOR LIGHTING DAMAGED  OR INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK. OPERATIONOF LIGHTS CHECK GOOD PER AMM.
